Untreated hyperthyroidism can this make depression and bipolar worst, suicidal thoughts?

Suicide. 1 (800) 273-8255 National Suicide Prevention Lifeline Hours: 24 hours, 7 days a week Languages: English, Spanish Website: www.suicidepreventionlifeline.org ALL LIFE IS PRECIOUS. CALL THEM RIGHT THIS MINUTE!!!!

Related Questions

What does it mean if I can't get over my bipolar depression/suicidal thoughts?

Get Help. National suicide prevention hotline 1-800-273-talk. I would encourage you to talk to a primary care doctor to get a referral for a psychologist/or a qualified mental health professional to figure out what's happening with you. If thoughts of suicide become overwhelming, please dial 911 or go to the nearest emergency room -- they will do psych eval at the er and discuss your options. Read more...

Can something retrigger bipolar depression. Before my baby I was fine and now she 9 months and I'm so angry with everything. Suicidal thoughts are bac?

Please see doctor. Yes, things can re-trigger bipolar depression. The months following childbirth can be an especially vulnerable time. Also, if you changed your medications due to being pregnant or breastfeeding, this can add to your vulnerability. Please see your physician asap so that help can be re-established, or so that treatment changes can be made that help with your current state. Please don't wait. Read more...
Postpartum. Hormonal changes can very much trigger depression and other psychiatric disturbance, particullarly in individuals with history or risk. Post-partum depressive reactions can involve anxiety, obsessive or compulsive behaviors or even psychosis. For more read here for an article by me resident who is quite knowledgable on the topic: http://www.Cpancf.Com/articles_files/postpartumdepression.Asp. Read more...

Could 1 missed dose of manic depression/bipolar medication cause uncontrolled anger and suicidal thoughts?

Not usually. Although, it is of course good not to miss any doses. If you were my patient and felt suicidal, i would want you to call me in my office right away. If you are truly feeling suicidal, you should seek immediate treatment at the nearest emergency department. Read more...
Missing dose . Depends on dose & how long you've been on the medication, & also if taking other medications. All in all, unlikely to have severe symptoms when one dose missed. Get back on your regular dose & contact your doctor if symptoms not improve. Read more...

Taking lamictal for bipolar, it's been 2 weeks, I went from 25 to 50mg and am depressed with suicidal thoughts. Should I just stop taking it or wait?

Call you doctor now. You need to call your doctor asap and tell them what is going on and get their recommendation. If you are having suicidal thoughts, the medication will need to be adjusted but the doctor who prescribed it is the one who knows your full medical history and can best advise you at this juncture. If you have a plan and think you might harm yourself or others, you need to call 911 immediately. Read more...
Call doctor. The Lamictal has not had time enough to have much of an effect. It takes quite a while to titrate up to an effective dose. However if you are having suicidal thoughts please contact your physician. Read more...
Talk to your Doctor. Why would you want to stop? 50 mgs/day is not a high dose. Stopping doesn't sound like a good idea. It can take a couple of months to become stable on lamictal. If you stop now, you may miss out on a really effective treatment. You should discuss this with your doctor and if you are truly contemplating suicide- don't do it.! can you call a family member or a friend? Things will get better. Read more...
Contact doctor NOW. If you're having suicidal thoughts after a change in your medications, you need to contact your doctor now. Please do not wait. S/he may want to see you in the office, so that adjustments or changes can be made. Read more...